# SDR COMA2010073090007

- Difficulty date: July 29, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 5,847 hours, 3,612 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: GG690800123
- Part serial: 01086
- Condition: Intermittent
- Location: Bleed Air Sys
- Part time: 5,847 hours, 3,612 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM DTW RECEIVED BLEED AIR DUCT WARNING MSG.  EMERGENCY DECLARED, A/C RETURNED TO DTW LANDED SAFELY.  REMOVED AND REPLACED ANTI-ICE LEAK CONTROLLER.
